Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On partition functions related to Schur's second partition theorem

Author: George E. Andrews
Journal: Proc. Amer. Math. Soc. 19 (1968), 441-444
MSC: Primary 10.48
MathSciNet review: 0225741
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Alder, The nonexistence of certain identities in the theory of partitions and compositions, Bull. Amer. Math. Soc. 54 (1948), 712-722. MR 0025501 (10:16c)
  • [2] G. E. Andrews, On the theorems of Watson and Dragonette for Ramanujan's mock theta functions, Amer. J. Math. 88 (1966), 454-490. MR 0200258 (34:157)
  • [3] H. Göllnitz, Einfache Partitionen, Thesis, Göttingen, 1960.
  • [4] B. Gordon, Some continued fractions of the Rogers-Ramanujan type, Duke J. Math. 31 (1965), 741-748. MR 0184001 (32:1477)
  • [5] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, Oxford, 1960.
  • [6] I. J. Schur, Zur additiven Zahlentheorie, S.-B. Akad. Wiss. Berlin 1926, 488-495.
  • [7] L. J. Slater, Generalized hypergeometric functions, Cambridge Univ. Press, Cambridge, 1966. MR 0201688 (34:1570)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society